# SDR 98ZZZM618

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812993
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMB-OUT ON FLAP RETRACTION BETWEEN 2 DEGREES AND FLAPS UP, INBOARD FLAPS LOCKED OUT.  LEFT AND RIGHT NEEDLES DID NOT AGREE.  REMOVED AND REPLACED INBOARD FLAP INDICATOR AND ADJUSTED INBOARD TRANSMITTER PER MM 27-52-1.  (M)
